# SDR C2XA09RI201

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 8,395 hours, 4,610 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2236 - EWR - FLIGHT CREW REPORTED SPARKS COMING FROM CAPTAIN INSTRUMENTS.  EWR MX REPAIRED WIRE SPLICES 2160 AND SP 2163 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
